# SDR SIMA200534703

- Difficulty date: December 8, 2004
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525381003
- Condition: Corroded
- Location: Frame 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 25.  REMOVED THE CORROSION BY MAKEING A CUT OUT.  FABRICATED A DOUBLER, FILLER AND 2 SHIMS.  REPAIR DONE IAW SRM.  (K)
